Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 269, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 26, 2023, 3:56 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Covington County, Alabama. It was in force for 64 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2023, 3:56 AM CDT (08:56 UTC)
- Expired
- Jun 26, 2023, 5:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Covington County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 68 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:19 AM CDT | TSTM WND GST 48 | Mary Esther, FL | AWOS station KHRT at Hurlburt Field gusted to 48 mph. |
| Jun 26, 4:19 AM CDT | TSTM WND GST 48 | Mary Esther, FL | AWOS station KHRT at Hurlburt Field gusted to 48 mph. |
| Jun 26, 4:19 AM CDT | TSTM WND GST 48 | Mary Esther, FL | AWOS station KHRT at Hurlburt Field gusted to 48 mph. |
| Jun 26, 4:29 AM CDT | TSTM WND GST 67 | 2 Ene Eglin Afb, FL | AWOS station KVPS at Eglin AFB gusted to 67 mph. |
| Jun 26, 4:29 AM CDT | TSTM WND GST 67 | 2 Ene Eglin Afb, FL | AWOS station KVPS at Eglin AFB gusted to 67 mph. |
| Jun 26, 4:29 AM CDT | TSTM WND GST 67 | 2 Ene Eglin Afb, FL | AWOS station KVPS at Eglin AFB gusted to 67 mph. |
| Jun 26, 4:44 AM CDT | TSTM WND GST 47 | 2 E Destin, FL | ASOS station KDTS in Destin gusted to 47 mph. |
| Jun 26, 4:44 AM CDT | TSTM WND GST 47 | 2 E Destin, FL | ASOS station KDTS in Destin gusted to 47 mph. |
| Jun 26, 4:44 AM CDT | TSTM WND GST 47 | 2 E Destin, FL | ASOS station KDTS in Destin gusted to 47 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1070 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
057
WUUS54 KMOB 260856
SVRMOB
ALC039-FLC033-091-113-261000-
/O.NEW.KMOB.SV.W.0269.230626T0856Z-230626T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
356 AM CDT Mon Jun 26 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
South central Covington County in south central Alabama...
Okaloosa County in northwestern Florida...
Eastern Santa Rosa County in northwestern Florida...
Southeastern Escambia County in northwestern Florida...
* Until 500 AM CDT.
* At 356 AM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Laurel Hill to 7 miles northwest of
Baker to Roeville to 5 miles northeast of Oriole Beach, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Milton, Valparaiso, Mary Esther, Bagdad, Ocean City, Lake Lorraine,
Baker, Oriole Beach, Navarre, Shalimar, Laurel Hill, Cinco Bayou,
Point Baker and Navarre Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3043 8720 3073 8709 3098 8687 3099 8669
3100 8670 3103 8653 3093 8639 3046 8639
3048 8628 3046 8628 3044 8632 3039 8637
3040 8639 3036 8640 3028 8647 3029 8680
3025 8702
TIME...MOT...LOC 0856Z 317DEG 35KT 3095 8652 3087 8678 3067 8696 3044
8706
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Black1 follow-up statement
449
WWUS54 KMOB 260918
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
418 AM CDT Mon Jun 26 2023
ALC039-FLC033-260927-
/O.CAN.KMOB.SV.W.0269.000000T0000Z-230626T1000Z/
Covington AL-Escambia FL-
418 AM CDT Mon Jun 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COVINGTON AND
SOUTHEASTERN ESCAMBIA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3035 8705 3037 8692 3035 8706 3042 8708
3054 8693 3079 8676 3089 8652 3090 8639
3046 8639 3048 8628 3046 8628 3039 8637
3040 8639 3036 8640 3028 8647 3029 8680
3025 8702
TIME...MOT...LOC 0917Z 317DEG 35KT 3080 8636 3072 8662 3052 8680 3029
8690
$$
FLC091-113-261000-
/O.CON.KMOB.SV.W.0269.000000T0000Z-230626T1000Z/
Okaloosa FL-Santa Rosa FL-
418 AM CDT Mon Jun 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES...
At 417 AM CDT, severe thunderstorms were located along a line
extending from 13 miles southeast of Laurel Hill to 3 miles southwest
of Crestview to 10 miles northeast of Navarre to 6 miles south of
Navarre Beach, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Baker, Navarre,
Shalimar, Cinco Bayou and Navarre Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3035 8705 3037 8692 3035 8706 3042 8708
3054 8693 3079 8676 3089 8652 3090 8639
3046 8639 3048 8628 3046 8628 3039 8637
3040 8639 3036 8640 3028 8647 3029 8680
3025 8702
TIME...MOT...LOC 0917Z 317DEG 35KT 3080 8636 3072 8662 3052 8680 3029
8690
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:22 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 26, 2:22 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
222 AM CDT Mon Jun 26 2023
...New SHORT TERM, LONG TERM...
.MESOANALYSIS UPDATE...
Issued at 1111 PM CDT Sun Jun 25 2023
An upper-level shortwave, currently located from western AL
through south central MS, will begin to push over our region
within the next hour or so. Plenty of deep layer moisture is in
place, along with strong instability values (MLCAPEs between
2000-3000 J/kg) and DCAPEs well over 1200 J/kg. As the shortwave
pushes overhead, deep layer shear is expected to increase to 25-35
knots across the region. These values will be supportive of
strong to severe storm organization for the remainder of the
evening and into the overnight hours.
We continue to monitor two separate storm complexes moving across
the Deep South: 1) a southward moving line stretching from southeast
AL into southern GA, and 2) a southeastward propagating MCS moving
across central MS. Looking briefly at the first complex, the bulk of
the convective activity should remain to the east of our region as
it continues to dive southward. However, as the outflow continues to
push into our northeastern counties, cannot rule out the development
of a few strong to severe thunderstorms considering the favorable
environment in place. As far as the MCS, radar imagery shows that
the leading edge of the MCS has become outflow dominant, and has
since weakened considerably. As the outflow of this portion of the
MCS quickly propagates southeastward, a new section of the MCS
(located over Jackson, MS) has become the dominant feature. This
section is beginning to bow out as it rides along the outflow
boundary, bringing with it the potential for 70+ mph winds and
quarter-sized hail. Radar trends suggest that this feature should
arrive at our southeast MS counties by or a little after midnight,
and will likely continue to propagate southeastward through our
area. Additional storm development ahead or behind this MCS cannot
be ruled out throughout the overnight hours due to the favorable
environmental conditions remaining in place and mesoscale outflow
collisions. /96
&&
.SHORT TERM...
(Tuesday night through Wednesday night)
Issued at 216 AM CDT Mon Jun 26 2023
An upper ridge centered over the south central states builds into
the region through the period as an upper trof over much of east
coast states moves off into the western Atlantic. A weak frontal
boundary oriented across central Alabama/Mississippi moves to the
coastal counties on Wednesday then looks to dissipate Wednesday
night. Deep layer moisture is expected to increase over the area,
from 1.5-2.0 inches to around 2.0 inches on Wednesday. Model
soundings exhibit steep mid level lapse rates Tuesday night into
Wednesday night, with subsidence effects from the upper ridge
building into the region starting to appear as warming 700-850 mb
temperatures. MLCAPE values Tuesday night and Wednesday night look
to be pretty toasty, 1500-3000 J/kg, with exceptional values of 3000-
4500 J/kg possible on Wednesday. 0-6 km bulk shear will be 25-35
knots Tuesday night with a bit lower values anticipated on Wednesday
and Wednesday night. The convective environment is certainly rather
favorable, especially on Wednesday, but the question becomes how
much forcing the area will receive. While some guidance is
advertising an MCS affecting the area Tuesday night and again on
Wednesday, this is in the minority and have opted to have 10% pops
Tuesday night with slight chance to chance pops for Wednesday.
Wednesday night looks to be dry. That said, will certainly need to
keep a close eye on this period and upward adjustments to pops are
certainly possible. Lows Tuesday night and Wednesday night will be
mostly in the lower to mid 70s. Highs on Wednesday will be in the
mid to upper 90s, except for lower 90s at the immediate coast. Heat
index values look to range from 105-115 on Wednesday, except for
lower values over interior south central Alabama. This will
necessitate Heat Advisory issuance for all but interior south
central Alabama and will closely monitor. An Excessive Heat Warning
is possible for portions of southeast Mississippi and extreme
southwest Alabama. A low risk of rip currents is expected through
the period. /29
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 216 AM CDT Mon Jun 26 2023
...THE HEAT IS ON...
A massive upper level ridge builds overhead on Thursday and Friday.
The ridge begins to flatten as we roll deeper in the weekend as a
trough pivots across the Upper Midwest. A couple of subtle
shortwaves zip down the eastern periphery of the ridge throughout
the period, but should generally remain to the east of our local
area. Thursday remains dry as the ridge settles into the region.
Can't rule out isolated convection across south-central Alabama on
Friday and Saturday afternoon as those locations are further away
from the influence of the ridge. Scattered convection is possible by
Sunday afternoon area-wide given the breakdown of the ridge and
approaching trough.
As we initially alluded to - heat is the bigger story in this
timeframe. Heat stress is a concern all week with the wet bulb globe
temperature sliding into the extreme category every day through at
least Sunday afternoon across much of our area. We're looking at a
LONG DURATION HEAT WAVE with Excessive Heat Warnings or high-end
Heat Advisories possible across much, if not all, of the area that
persist through the weekend and potentially into early next week.
The worst days in terms of the heat look to be Thursday and Friday
(potentially Saturday as well) when high temperatures top out in the
98°-103°F range across inland communities with mid to upper 90s at
the beaches. Record high temperatures on Friday are in danger of
being tied or broken at inland sites. The heat index soars up to
108°+ area-wide each day (maybe slightly less across inland
communities by Sunday) with some locations soaring into the 116°-
120° on Friday.
Beach Note: LOW risk of rip currents expected through Friday with
surf heights settling into the 1-2 foot range. 07/mb
&&
.MARINE...
Issued at 420 PM CDT Sun Jun 25 2023
Scattered storms will move from north to south across the area
Monday morning, and a few will likely be strong to severe with
strong winds. otherwise, no impacts expected as a light to
occasional moderate southwesterly to westerly flow persists
throughout the week. Isolated to scattered showers and storms are
then possible through much of the week. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 95 77 96 76 97 76 99 78 / 40 30 40 10 30 0 10 0
Pensacola 93 79 95 77 95 77 95 79 / 50 30 40 10 30 0 10 0
Destin 89 81 92 78 93 79 94 81 / 50 30 30 10 20 0 10 10
Evergreen 94 74 96 72 97 72 101 75 / 50 30 30 10 20 0 10 10
Waynesboro 95 75 96 73 96 74 100 76 / 50 30 40 10 20 0 10 0
Camden 93 73 95 70 95 72 99 75 / 40 30 20 10 10 0 10 10
Crestview 95 75 97 72 98 72 100 74 / 50 30 50 10 30 0 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory from noon today to 8 PM CDT this evening for
ALZ051>053-059-261>266.
FL...Heat Advisory from noon today to 8 PM CDT this evening for
FLZ201>204.
MS...Heat Advisory from noon today to 8 PM CDT this evening for
MSZ067-075-076-078-079.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 26, 2:07 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
207 AM CDT Mon Jun 26 2023
ALZ052>057-059-262-FLZ201-260800-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Butler AL-
Escambia AL-Washington AL-Escambia Inland FL-
207 AM CDT Mon Jun 26 2023
...Strong thunderstorms will impact portions of western Butler,
Monroe, northwestern Baldwin, southeastern Washington, southeastern
Clarke, western Escambia, southeastern Wilcox, Conecuh and
northwestern Escambia Counties through 300 AM CDT...
At 207 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles east of
Vredenburgh to 11 miles northwest of Frisco City to 12 miles
southeast of Jackson to Calvert. Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Atmore, Monroeville, Evergreen, Camden, Frisco City, McCullough,
Peterman, Uriah, Calvert, Castleberry, Excel, Beatrice, Vredenburgh,
Repton, Pine Apple, I65 And US 84, Bratt, I65 And CR 1, I65 And AL
113 and I65 And AL 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama.
&&
LAT...LON 3182 8663 3138 8692 3104 8726 3084 8765
3109 8797 3112 8795 3115 8794 3115 8797
3117 8797 3117 8799 3114 8803 3115 8804
3121 8811 3139 8785 3160 8760 3206 8726
TIME...MOT...LOC 0707Z 302DEG 34KT 3185 8725 3157 8753 3135 8778 3116
8803
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 26, 3:11 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
311 AM CDT Mon Jun 26 2023
ALZ056-059-060-FLZ201-203>205-260915-
Conecuh AL-Covington AL-Escambia AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Coastal FL-Santa Rosa Inland FL-
311 AM CDT Mon Jun 26 2023
...Strong thunderstorms will impact portions of Escambia,
southeastern Conecuh, Covington, Okaloosa, Santa Rosa and
northwestern Escambia Counties through 415 AM CDT...
At 310 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 9 miles east of
Castleberry to 11 miles west of Molino. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Crestview, Andalusia, Milton, Opp, Brewton, Florala, Century,
Flomaton, Bagdad, Baker, East Brewton, Molino, River Falls,
Castleberry, Jay, Red Level, Laurel Hill, Lockhart, Heath and
Pollard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama.
&&
LAT...LON 3099 8639 3075 8639 3045 8677 3045 8680
3043 8680 3081 8758 3085 8763 3152 8679
3127 8619 3100 8619
TIME...MOT...LOC 0810Z 286DEG 43KT 3129 8686 3077 8750
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackLocal storm report, Jun 26, 3:40 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
340 AM CDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM Tstm Wnd Gst Brookley Field ASOS 30.62N 88.07W
06/26/2023 M52 MPH Mobile AL ASOS
ASOS station KBFM Mobile Brookley gusted to
52 mph.
&&
mbLocal storm report, Jun 26, 3:42 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
342 AM CDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM Tstm Wnd Gst 3 WSW Pensacola NAS 30.33N 87.36W
06/26/2023 M56 MPH Escambia FL Mesonet
Mesonet station CW9352 in Pensacola gusted
to 56 mph.
&&
mbLocal storm report, Jun 26, 3:43 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
343 AM CDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM Non-Tstm Wnd Gst 2 SSW Brookley Field AS 30.58N 88.07W
06/26/2023 M42 MPH Mobile AL Mesonet
Mesonet station XBUC at the Buccaneer Yacht
Club gusted to 42 mph.
&&
mbLocal storm report, Jun 26, 3:44 AM CDT, 12 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Mobile AL
344 AM CDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM Tstm Wnd Gst 2 SSW Brookley Field AS 30.58N 88.07W
06/26/2023 M42 MPH Mobile AL Mesonet
Mesonet station XBUC at the Buccaneer Yacht
Club gusted to 42 mph.
&&
mbThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:00 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 45 min |
| Jun 26, 3:11 AM CDT | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 64 min |
| Jun 26, 3:16 AM CDT | Excessive Heat Watch | MOB | Escambia, Santa Rosa | 12 hr |
| Jun 26, 3:16 AM CDT | Heat Advisory | MOB | Escambia, Santa Rosa | 17 hr |
| Jun 26, 3:17 PM CDT | Excessive Heat Warning | MOB | Escambia, Santa Rosa | 29 hr |
| Jun 26, 3:17 PM CDT | Heat Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 29 hr |
| Jun 25, 10:50 PM CDT | Special Weather Statement | MOB | Crenshaw | 40 min |
| Jun 25, 11:05 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 40 min |
| Jun 25, 11:45 PM CDT | Special Weather Statement | MOB | Crenshaw | 45 min |
| Jun 26, 12:18 AM CDT | Special Weather Statement | MOB | Choctaw | 57 min |
| Jun 26, 12:46 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 44 min |
| Jun 26, 1:14 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 46 min |
| Jun 26, 1:16 AM CDT | Special Weather Statement | MOB | Monroe | 44 min |
| Jun 26, 1:25 AM CDT | Special Weather Statement | MOB | Clarke, Monroe, Washington, Wilcox | 50 min |
| Jun 26, 1:27 AM CDT | Special Weather Statement | MOB | Crenshaw | 48 min |
| Jun 26, 1:56 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 64 min |
| Jun 26, 2:01 AM CDT | Special Marine Warning | MOB | 119 min | |
| Jun 26, 2:07 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Monroe, Wilcox | 53 min |
| Jun 26, 3:59 AM CDT | Special Marine Warning | MOB | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.